# SDR 97ZZZM221

- Difficulty date: January 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N261GA
- Make and model: Stbros SD360
- Aircraft serial: SH3745
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication
- Condition: Malfunctioned
- Location: Main Gear
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 484 - MCO-MIA - MAIN GEAR INDICATOR INOP IN FLIGHT.  SLOWLY ILLUMINATES TO BRIGHT ON GROUND.  COMPLIED WITH RETRACTION ON RT MAIN GEAR ACTUATOR.  OPS CHECK GOOD.  COULD NOT DUPLICATE.  (M)
